RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 3, Pages 525–572 (Mi izv2850)  

This article is cited in 6 scientific papers (total in 6 papers)

A power boundary layer in problems with a singular perturbation

S. A. Lomov


Full text: PDF file (3906 kB)

Bibliographic databases:
UDC: 517.9
Received: 30.12.1964

Citation: S. A. Lomov, “A power boundary layer in problems with a singular perturbation”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966), 525–572

Citation in format AMSBIB
\Bibitem{Lom66}
\by S.~A.~Lomov
\paper A power boundary layer in problems with a singular perturbation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 3
\pages 525--572
\mathnet{http://mi.mathnet.ru/izv2850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199505}
\zmath{https://zbmath.org/?q=an:0145.32904}


Linking options:
  • http://mi.mathnet.ru/eng/izv2850
  • http://mi.mathnet.ru/eng/izv/v30/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Math. USSR-Izv., 2:4 (1968), 849–877  mathnet  crossref  mathscinet  zmath
    2. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    3. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Yu. A. Konyaev, “Contrasting solutions of singularly perturbed multipoint boundary-value problems with singularities”, Math. Notes, 56:4 (1994), 1055–1060  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. A. Konyaev, “Singularly perturbed problems with double singularity”, Math. Notes, 62:4 (1997), 414–419  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Yu. A. Konyaev, “Construction of exact solutions to singular perturbation problems for linear ordinary differential equations with power boundary layer”, Math. Notes, 79:6 (2006), 886–891  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:311
    Full text:139
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019